RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 188, Number 1  


Geometry of the Grassmann image of a local isometric immersion of Lobachevskii $n$-dimensional isometric immersion of Lobachevskii $n$-dimensional
Yu. A. Aminov
3
Spherical partial sums of the double Fourier series of functions of bounded generalized variation
M. I. Dyachenko
29
On the connection generated by the problem of minimizing a multiple integral
M. I. Zelikin
59
The image in $H^2(Q^3;\mathbb R)$ of the set of presymplectic forms with a prescribed kernel
B. S. Kruglikov
73
An approximation scheme for measure-valued solutions of a first-order quasilinear equation
E. Yu. Panov
83
On a class of elliptic potentials of the Dirac operator
A. O. Smirnov
109
Non-selfadjoint singular perturbations and spectral properties of the Orr–Sommerfeld boundary-value problem
S. A. Stepin
129
Universally optimal wavelets
N. A. Strelkov
147
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019